Stochastic differential equations with reflecting boundary condition in convex regions
Source: Hiroshima Math. J. Volume 9, Number 1 (1979), 163-177.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
 N. Ikeda, On the construction of two-dimensional diffusion processes satisfying Wentzels boundary conditions and its application to boundary value problems, Mem. Coll. Sci. Univ. Kyoto, 33 (1961), 367-427.
 H. P. McKean, A. Skorohod's integral equation for a reflecting barrier diffusion, J. Math. Kyoto Univ., 3 (1963), 86-88.
 H. P. McKean, Stochastic Integrals, Academic Press, 1969.
 A. V. Skorohod, Stochastic equations for diffusion processes in a bounded region 1, 2, Theor. Veroyatnost. i Primenen. 6 (1961), 264-274; 7 (1962), 3-23.
Zentralblatt MATH: 0215.53501
 A. V. Skorohod, Studies in the Theory of Random Processes, Addison Wesley, 1965.
 D. W. Stroock and S. R. S. Varadhan, Diffusion processes with boundary conditions, Comm. Pure Appl. Math., 24 (1971), 147-225.
 M. Tsuchiya, On the stochastic differential equation for a two-dimensional Brownian motion with boundary condition, to appear.
 S. Watanabe, On stochastic differential equations for multi-dimensional diffusion processes with boundary conditions, J. Math Kyoto Univ., 11 (1971), 169-180.